Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 5:34 PM EDT for Douglas County, Fulton County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 5:34 PM EDT (21:34 UTC)
- Expired
- Aug 7, 2018, 6:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
Counties Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
447
WWUS82 KFFC 072134
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT TUE AUG 7 2018
GAZ032-033-043>045-055-072200-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-DeKalb GA-
South Fulton GA-
534 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHEASTERN COBB...NORTHWESTERN CLAYTON...WESTERN DEKALB
AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 600 PM EDT...
At 534 PM EDT...a line of strong thunderstorms was along a line
extending from Virginia Highland to near Sweetwater Creek State
Park...and was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Douglasville, Decatur, Smyrna, East Point, Forest Park,
College Park, Chamblee, Doraville, Hapeville, North Atlanta,
Hartsfield-Jackson Airport, North Druid Hills, Midtown, Grant
Park-Zoo Atlanta, Druid Hills, North Decatur, Candler-Mcafee, Sweet
Auburn and Piedmont Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3391 8428 3364 8431 3361 8469 3373 8481
TIME...MOT...LOC 2134Z 253DEG 6KT 3380 8434 3371 8462
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:59 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 7, 2:59 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 259 PM EDT Tue Aug 7 2018 .SHORT TERM /Tonight through Wednesday Night/... Scattered convection firing across the forecast area this afternoon. Best coverage generally along and south of I-85 with isolated coverage north. Should begin diminishing this evening, but I have stretch at least a slight chance later into the overnight as there should be plenty of roaming boundaries from this afternoon's activity to take advantage of any residual pockets of instability. Strong afternoon heating has generated moderate instability and isolated strong to severe storms are a strong possibility through the early evening. Upper ridge continues to breakdown putting north Georgia firmly into the southern edge of the better westerly flow tomorrow and allowing a weak frontal boundary to approach the far north. Should see better coverage of convection tomorrow into tomorrow evening, especially across the north. With a lack of strong mid/upper-level support, widespread severe thunderstorms are not expected, however isolated strong to severe storms cannot be ruled out by afternoon as instability peaks. Heat indices across portions of central Georgia in the Heat Advisory area have reached into the 100-106 range already this afternoon. At this time, increased cloud cover appears to take just enough of the edge off of tomorrow's expected temperatures to keep heat indices below advisory levels. 20 .LONG TERM /Thursday through Tuesday/... Forecast is on track with minimal changes needed. Troughing across the east will dominate our sensible weather through the long term. A front will approach the region Thursday, becoming draped across north GA Friday. Thus expect north GA will be the focus for convection through the end of the work week. The front will become stalled somewhere across the northern half of GA through Sunday. This will result in scattered showers and thunderstorms areawide through the weekend. A piece of energy rounding the trough will drop south into the Ohio River Valley, eventually becoming a cut off low. This pattern will help promote an increase in moisture flux thanks to the stronger SWly component. Expect better overall coverage of convection Sunday. As the front associated with this system approaches Monday, better surface convergence and dynamics aloft will result in another day of widespread showers and thunderstorms. The front will likely cross late Monday night into early Tuesday with drier air moving in thereafter. Temperature will be AOA climo through the long term. 26 PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/ LONG TERM /Wednesday Night through Monday/... The upper level trough over the Great Lakes region Thursday will move over the northeast U.S. on Friday which will push the surface front into the TN Valley and north GA through this period. The extended models diverge somewhat on Saturday and Sunday as far as placement and intensity of deepening low over Great Lakes and Midwest, but are in fair agreement as far as stalling the surface front across portions of the forecast area. Big differences noted by the beginning of next week as far as the development of the upper low and its track, with GFS slower and further south in positions of low. GFS also has better run-to-run consistency bringing the next surface front into the forecast area early next week. Will continue chance of showers/thunderstorms, With likely chances across northern portions of forecast area on Thursday and Friday with the proximity of the surface front. The surface front/boundary will help focus convective development through the weekend with the second front moving through the forecast area next week. Models are in good agreement showing increased moisture across the area, and expect increased clouds as well as scattered showers and thunderstorms to keep afternoon high temperatures just below normal with overnight lows near normal through the period. Atwell && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the forecast area through most of this forecast period. Local MVFR or lower visibilities will develop between 06Z and 14Z, however I do not anticipate any significant impacts at the TAF sites at this time. Isolated to scattered convection is expected, generally between 18Z and and 06Z this afternoon/evening. Scattered convection is expected to develop again Wednesday afternoon with greater coverage across northern portions of the area. Winds will be light and somewhat variable in direction, generally 6kt or less, but will favor southwest through northwest. //ATL Confidence...18Z Update... Medium confidence on TSRA coverage/timing this afternoon/evening. High confidence all other elements 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 91 73 90 / 30 40 30 50 Atlanta 76 90 73 89 / 30 50 40 50 Blairsville 67 84 67 82 / 20 60 50 60 Cartersville 74 90 72 88 / 20 50 50 60 Columbus 75 93 73 93 / 40 30 30 40 Gainesville 73 90 72 88 / 30 50 50 50 Macon 74 92 73 91 / 40 40 30 40 Rome 73 90 72 88 / 20 60 50 60 Peachtree City 74 91 72 90 / 30 40 30 50 Vidalia 73 93 75 93 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Houston...Jasper...Jefferson...Johnson...Jones...Laurens... Macon...Marion...Monroe...Montgomery...Muscogee...Peach... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs... Upson...Warren...Washington...Webster...Wheeler...Wilcox... Wilkes...Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Aug 7, 4:04 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 404 PM EDT Tue Aug 7 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 404 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A heat advisory is in effect until 7 PM this evening with heat index values ranging from 102 to 107 degrees mainly in central Georgia, generally south of a line from Columbus to Forsyth to Washington. Scattered showers and thunderstorms are expected to continue through this evening. Any thunderstorms that develop could become strong to severe with gusty winds, frequent lightning, large hail and heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered showers and thunderstorms are expected each day, with increasing chances Thursday through Sunday. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 7, 5:05 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT TUE AUG 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 SE GENEVA 32.57N 84.54W
08/07/2018 TALBOT GA 911 CALL CENTER
LAW ENFORCMENT REPORTS A FEW TREES DOWN ON HWY 240, 1
MILE SOUTH OF GENEVA.
&&
CORRECTED FATALITIES...INJURIES...REMARKS
EVENT NUMBER FFC1800785
THIEMSpecial weather statement, Aug 7, 5:05 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
505 PM EDT TUE AUG 7 2018
GAZ032-033-044-045-072130-
North Fulton GA-Cobb GA-DeKalb GA-South Fulton GA-
505 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
COBB...SOUTHWESTERN DEKALB AND NORTHEASTERN SOUTH FULTON COUNTIES
UNTIL 530 PM EDT...
At 505 PM EDT...a line of strong thunderstorms was along a line
extending from Decatur to West End...and moving southeast at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail...frequent cloud to
ground lightning...and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Decatur, Smyrna, East Point, College Park, Clarkston,
Hapeville, Stone Mountain, Avondale Estates, Pine Lake, Tucker,
Belvedere Park, North Decatur, North Atlanta, North Druid Hills,
Midtown, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills and
Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3388 8421 3387 8418 3386 8417 3365 8416
3365 8444 3364 8445 3365 8446 3364 8446
3364 8458 3375 8458 3375 8459 3385 8459
TIME...MOT...LOC 2105Z 296DEG 6KT 3378 8429 3376 8443
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 7, 5:10 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT TUE AUG 7 2018
GAZ053>057-072145-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Henry GA-
510 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...SOUTHERN CLAYTON...
EASTERN COWETA...NORTHWESTERN SPALDING AND SOUTHWESTERN HENRY
COUNTIES UNTIL 545 PM EDT...
At 509 PM EDT...a line of strong thunderstorms was along a line
extending from near Senoia to Birdie. These storms were nearly
stationary.
HAZARD...Up to 40 mph wind...pea sized hail...frequent cloud to
ground lightning...and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Griffin, Fayetteville, Peachtree City, Hampton, Tyrone, Lovejoy,
Palmetto, Senoia, Brooks, Sharpsburg, Turin, Woolsey, Sunny Side,
Starrs Mill, Inman, Cannongate, Jw Smith Reservoir, Highland Mills,
Experiment and Birdie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3351 8466 3351 8462 3350 8461 3351 8461
3350 8428 3326 8424 3325 8465
TIME...MOT...LOC 2109Z 330DEG 3KT 3331 8459 3331 8437
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 7, 5:15 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT TUE AUG 7 2018
GAZ083-084-072145-
Wilkinson GA-Twiggs GA-
515 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND NORTHEASTERN TWIGGS
COUNTIES UNTIL 545 PM EDT...
At 515 PM EDT...a strong thunderstorm was over Griswoldville, or 11
miles east of Macon...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre and Myricks Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3276 8345 3288 8344 3295 8330 3295 8328
3294 8328 3295 8327 3296 8310 3269 8312
TIME...MOT...LOC 2115Z 274DEG 13KT 3285 8345
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 7, 5:28 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT TUE AUG 7 2018
GAZ097-072200-
Laurens GA-
528 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAURENS COUNTY UNTIL
600 PM EDT...
At 528 PM EDT...a strong thunderstorm was near Dudley, or 9 miles
west of Dublin...moving east at 5 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, Dexter, Dudley, Rentz, Montrose and Harlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3256 8321 3267 8295 3241 8283 3234 8309
TIME...MOT...LOC 2128Z 248DEG 6KT 3249 8305
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 7, 5:34 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT TUE AUG 7 2018
GAZ032-033-043>045-055-072200-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-DeKalb GA-
South Fulton GA-
534 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHEASTERN COBB...NORTHWESTERN CLAYTON...WESTERN DEKALB
AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 600 PM EDT...
At 534 PM EDT...a line of strong thunderstorms was along a line
extending from Virginia Highland to near Sweetwater Creek State
Park...and was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Douglasville, Decatur, Smyrna, East Point, Forest Park,
College Park, Chamblee, Doraville, Hapeville, North Atlanta,
Hartsfield-Jackson Airport, North Druid Hills, Midtown, Grant
Park-Zoo Atlanta, Druid Hills, North Decatur, Candler-Mcafee, Sweet
Auburn and Piedmont Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3391 8428 3364 8431 3361 8469 3373 8481
TIME...MOT...LOC 2134Z 253DEG 6KT 3380 8434 3371 8462
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Aug 7, 3:32 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 15 hr |
| Aug 7, 6:42 AM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Aug 7, 7:11 AM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Aug 7, 7:46 AM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Aug 7, 12:20 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Aug 7, 12:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Aug 7, 1:15 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 30 min |
| Aug 7, 1:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Aug 7, 1:38 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Aug 7, 1:47 PM EDT | Special Weather Statement | FFC | Henry, Newton | 43 min |
| Aug 7, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 39 min |
| Aug 7, 2:20 PM EDT | Special Weather Statement | FFC | Jones | 40 min |
| Aug 7, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 33 min |
| Aug 7, 2:30 PM EDT | Special Weather Statement | FFC | Schley, Taylor | 45 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Butts, Henry, Morgan, Newton | 25 min |
| Aug 7, 2:39 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 28 min |
| Aug 7, 2:49 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Aug 7, 2:56 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 7, 3:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 23 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Macon | 50 min |
| Aug 7, 3:20 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 25 min |
| Aug 7, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 3:31 PM EDT | Special Weather Statement | FFC | Talbot | 44 min |
| Aug 7, 3:35 PM EDT | Special Weather Statement | FFC | Greene | 25 min |
| Aug 7, 3:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 7, 3:52 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 7, 3:54 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 36 min |
| Aug 7, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 27 min |
| Aug 7, 4:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 7, 4:15 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Aug 7, 4:17 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Troup | 28 min |
| Aug 7, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 7, 4:34 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 26 min |
| Aug 7, 4:38 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 37 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 35 min |
| Aug 7, 4:50 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 25 min |
| Aug 7, 4:53 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Aug 7, 5:05 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 25 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 7, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Aug 7, 5:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 28 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Wilcox | 41 min |
| Aug 7, 6:26 PM EDT | Special Weather Statement | FFC | Dodge | 49 min |
| Aug 7, 6:27 PM EDT | Special Weather Statement | FFC | Treutlen | 48 min |
| Aug 7, 6:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Aug 7, 6:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Wilcox | 27 min |
| Aug 7, 7:16 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.